Well-posedness in energy space for the periodic modified Benjamin-Ono equation

Zihua Guo, Yiquan Lin, Luc Molinet

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

We prove that the periodic modified Benjamin-Ono equation is locally well-posed in the energy space H1/2. This ensures the global well-posedness in the defocusing case. The proof is based on an Xs,b analysis of the system after a gauge transform.
Original languageEnglish
Pages (from-to)2778 - 2806
Number of pages29
JournalJournal of Differential Equations
Volume256
Issue number8
DOIs
Publication statusPublished - 2014
Externally publishedYes

Cite this